# SDR F3LA99087

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK, INSPECTION REPORTED CRACK IN PYLON INNER SKIN WHERE PANEL 5243 ATTACHES.  MAINTENANCE REMOVED AND DAMAGED AREA AND REPAIRED PER SRM 51-40-3.  (M)
